# SDR ASOA051049

- Difficulty date: December 3, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393106
- Condition: Cracked
- Location: Galley
- Component: Emer Exit Light, Bruce
- Component part number: 60205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY EXIT LENS, FORWARD OF THE SERVICE DOOR, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE EMERGENCY EXIT LENS, FORWARD OF THE SERVICE DOOR.  (K)
